# SDR DALA1307473747

- Difficulty date: March 10, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 39,687 hours, 14,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550711
- Condition: Damaged
- Location: Bs 1006 Lbl 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM, BS 1006, LBL 7 HAS FOUR DRILL STARTS.  REPAIRED IAW ERA 511665-14AD ORIGINAL NESTED ANGLE.  REPAIR 1742648.
